# SDR SWAA2024061801294

- Difficulty date: June 13, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATION OF FLOOR PANEL #120CF AT FWD CARGO COMPARTMENT<[01] FABRICATED FWD CARGO FLOOR PANEL 120CF PER AMM 25-52-01-201-801 AND DWG # 453A1610 INSTALLATION OF PANEL WILL BE ACCOMPLISH ON TTG8Q00T34E7;[02] VERIFIED STEP:1 AUDIT C/W REF MPM 52.02.02
